# SDR 000209

- Difficulty date: October 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N280
- Make and model: Emb EMB-145
- Aircraft time: 4,250 hours, 3,261 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT.  FOUND FOR W/S HEAT TERMINAL BLOCK MELTED-FERRIED TO IND FOR W/S CHANGE
